# SDR SWIA2021072659743

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,386 hours, 36,956 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON APPROACH TO BTMÂ€¦.HYDRAULIC 3 LO PRESS CAUTION    (FLIGHT 4273)    PLEASE REFERENCE AML 691078  PLEASE REFERENCE AML 691079  PLEASE REFERENCE AML 691082  PLEASE REFERENCE AML 691083  PLEASE REFERENCE AML 691087  PLEASE REFERENCE AML 691088  PLEASE REFERENCE AML 691090  PLEASE REFERENCE AML 691091  PLEASE REFERENCE AML 691092 / UPON ARRIVAL OF AIRCRAFT FOUND LARGE AMOUNT OF HYDRAULIC FLUID IN THE NOSE HYDRAULIC BAY. DETERMINED SOURCE OF LEAKAGE TO BE THE NLG SELECTOR VALVE, REPLACED VALVE. SUSPECT THAT UPON GEAR EXTENSION BECAUSE OF THE LOSS OF FLUID FROM THE NLG SELECTOR VALVE, HYD SYSTEM DID NOT HAVE SUFFICIENT FLUID TO EXTEND GEAR BEFORE TIME DELAY FOR GEAR DISAGREE. REPLACED LH AND RH  SYS #3 ACMP DUE TO THEM POSSIBLY BEING RAN DRY. INSPECTED ALL SYS #3 HYD DPI'S AND FOUND NONE TO BE EXTENDED. FOUND FLEX LINES ON BOTH ACMP'S TO BE DAMAGED SUSPECTED DUE TO PUMPS BEING RAN DRY. SEE ALL ABOVE REFERENCED AML FOR WORK PERFORMED AND CORRECTIVE ACTION. AFTER ALL MAINTENANCE CORRECTIVE ACTIONS, PERFORMED LANDING GEAR EXTENSION/RETRACTION CHECK IN REFERENCE TO AMM 32-30-00. OPS CHEC
